Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On semiprime P. I. rings


Author: Wallace S. Martindale
Journal: Proc. Amer. Math. Soc. 40 (1973), 365-369
MSC: Primary 16A38
DOI: https://doi.org/10.1090/S0002-9939-1973-0318215-3
MathSciNet review: 0318215
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main results proved in this paper are that if $ R$ is a semiprime ring satisfying a polynomial identity then (1) the maximal right quotient ring of $ R$ is also P.I. and (2) every essential one-sided ideal of $ R$ contains an essential two-sided ideal of $ R$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A38

Retrieve articles in all journals with MSC: 16A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0318215-3
Keywords: Semiprime P.I. ring, maximal right quotient ring, essential right ideal
Article copyright: © Copyright 1973 American Mathematical Society